# SDR YENA201909020497

- Difficulty date: September 2, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 25,713 hours, 16,954 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION: FLT 860, PHL-BOS. EMERGENCY DECLARED. RETURNED TO FIELD. ENG 2 FIRE INDICATION IN FLIGHT; REF LOG PAGE 2702474 ITEM #1, FOUND W8C HARNESS WITH HEAT DAMAGE AND NEEDS REPLACEMENT. REPLACED HARNESS PER EMM 72-00-00 ON #2 ENG W9B HARNESS. OK FOR SERVICE. REFERENCE LOG PAGES 2702475, 2702476, 2702477, 2702478, 2702479 FOR CORRECTIVE ACTIONS. THIS AIRCRAFT IS OK TO CONTINUE SERVICE. HIGH POWER RUNS SATISFACTORY.
